Allergy products medications

Common Questions and Answers about Allergy products medications

allergies

Avatar n tn Hi, ItchyM could be right about you being allergic to any of the products you are using. try stopping the products and also using products approved by your skin specialist or dermatologist. Have you started using any new products recently or changed any of the products you were using otherwise? How are you doing now? Is there any improvement in your symptoms? have you been to see an allergy specialist yet? Let us know if you have any doubts. Regards.
5574172 tn?1376700381 Thank you now that you said that I remember my piece of paper with safe medications said benedryl if your having insomnia, & since its for those symptoms I'm sure it can't hurt to try it.
Avatar f tn When I was 7 years old it started as an allergy then I got older it worsen and turns into wounds.I tried different skin products and medications for my eczema. I dont know if this is eczema tho, everytime in turns red then it turns into wounds. We cant afford surgeries here. Is there a clinic that offers free surgery?
Avatar f tn Morning Everyone, Lately, I become increasingly sick whenever I eat any dairy products. I have been on this new "Paleo Diet" which requires me to ONLY eat protein. Maybe this has something to do with it?
Avatar f tn You could take oral antihistamine medications for a few days and see if it helps with your symptoms. Avoid sun exposure and cosmetic products. Use a medicated sun screen. Wear lose , comfortable clothes. If the lesions still persist talk to your doctor about it and see what needs to be done after a proper clinical examination. Let us know if you have any other doubts or queries. Hope this helps. Regards.
Avatar n tn My doctor had told me not to use any skin products besides the clenser he prescribed, and i was wondering did he meant for acne skin at the point of time or it was actually not a necessary for any skin? 2. Im impatient and wanted to see the result faster, but since my skin does not improve, is it normal that at this stage, my skin may be repairing itself, hence looking no better at all? 3. Is there any faster way or any remedies or food to treat the acne? 4.
Avatar n tn You probably would need to get an allergy testing done. have you tried taking oral antihistamine medications or antiallergic medications? Have they helped? It would also help to keep the area clean and apply calamine lotion at the sites to help soothe the itching. Let us know what your specialsit tell syou after the clinical evaluation and what medications are prescribed. Regards.
Avatar n tn my dad is sufferin from some kind of allergy...coz of which he has all rashes on his body...which itches him a lot....it is some kind of food allergy..dunno wht to do..
Avatar f tn I have NEVER had an issue with dairy products. However through my pregnancy I feel as though I'm almost developing a mild intolerance to it. It wasnt bad in the beginning, but now at 37 weeks any time I take in dairy it upsets my stomach. Kinda makes me afraid that my little one may also have an allergy to dairy then since I plan to breast feed. Any one else ever encounter this??
329994 tn?1301663248 But I developed an allergy to it. So, my doctor switched me to Talwin, which works ok. No allergy to it. We had recently moved and I had to find a new pain doctor. I had shots in my lower back for pain and they gave me Tramadol. However, they had previously prescribed a Butran patch for me and I had trouble getting approval from my insurance company, so I just stayed with the Talwin. I have recently read up on the Butran patch and taking it makes me nervous.
Avatar m tn Topical products: Shampoos, conditioners and sprays used for allergies usually contain ingredients that help reduce itching such as oatmeal, topical anesthetics, antihistamines, or steroids. Allergic dogs benefit from frequent bathing not only because of the anti-itch ingredients, but because bathing helps to reduce allergens that are accumulated on the skin and coat. Weekly bathing and daily rinses or wipedowns with a wet washcloth are usually recommended.
Avatar n tn I have gluten and seafood allergy and I don't have Celiac Disease instead I get rashes. The rashes last to almost 3 months and they are very itchy. Can someone tell me why the rashes last so long? Please help..
Avatar n tn Hello, These red rashes are due to urticaria which are common after a drug allergy. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps. For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid.
Avatar n tn -200 hours after I drink it. Well I did the allergy test and it had about 10 things I am allergic. Not dairy. One thing is geotrichum. I looked it up and it said it was found in dairy products ect... I am moderately allergic to it. Does this have anything to do with me feeling sick when I drink milk and sometimes when I eat cheese on stuff?
Avatar n tn I take prescription medications for my HTN. What over-the-counter allergy medication can I take for occasional allergy discomfort (sneezing, itchy eyes, congestion)?
Avatar m tn The baby may show reaction towards breast milk also if the mother is taking dairy products in her diet.Diagnosis of milk allergy can be confirmed after skin ***** or patch tests and food challenge tests.Confirmation can be done with blood tests like RAST.It also helps in differentiating milk allergy from lactose intolerance.You need to consult an allergy specialist for that. Treatment involoves elimination of all dairy products from the diet.
Avatar f tn My fiance is 48 yrs old. For about the past 10 months he has been having an allergic reaction to something. Hives, swollen lip, swollen tongue, swollen glands under the tongue. Sometimes he gets just one of these, other times he can get all of them together or a combination of a few of them. The doctor took him off his BP medication(Ace inhibitor). After a couple of months she just put him on Toprol(beta-blocker)-4 days ago.
Avatar n tn I am not a doctor and your questions really should be addressed to a physiscian familiar with all of these issues and your particular health history. Finding the right medications and the right combination of medications can be a little tricky. These are not matters to be trusted to your friendly volunteer or even someone you know with similar issues. So, my only advice is to go back to your physician or if you are not comfortable with the advice you are getting, get asecond opinion.
Avatar n tn It is more likely that you are allergic to something your clients are putting on their hair or, more likely, allergic to something that you are applying to their hair. You could remove the products you routinely use on people's heads one at a time. You could also use a nasal steroid spray, prescribed by your doctor.
Avatar n tn This was during allergy season in the spring and I was having sinus congestion and being treated for allergies so I found it unusual to get a cough like this( I have had that in the winter from time to time) My first doctor tried to treat me with several rounds of antibiotics which did not work. I ended up in the ER and was told that it seemd to be asthma. I was put on Advair. Within a day of starting treatment I felt cured and the coughing stopped.